Anonymous
Anonymous asked in HealthWomen's Health · 2 months ago

Do SSRI’s cause abnormal period bleeding?

So I got my period November 25th and it lasted 5 days and spotting on the 6th day. 3 of those days it was very heavy (heavier than usual and longer than usual). 5 days later all of a sudden I am bleeding again. Some background information is I’m 24 years old, I am not sexually active and I recently was put on an SSRI (Sertraline). This is my first period since being put on this medication, so this leads me to believe the medication may be causing this. Does anyone know if Sertraline causes abnormal bleeding??

1 Answer

Relevance
  • 2 months ago

    If you're on an SSRI and got a prescription from a pharmacy, they should have provided an insert which tells you the side-effects. If you did not, then either google the side effects of the particular medication or go back to the pharmacy to ask for one.

    • Login to reply the answers
Still have questions? Get your answers by asking now.